Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 796753, 13 pages
Research Article

Some Classes of Continuous Operators on Spaces of Bounded Vector-Valued Continuous Functions with the Strict Topology

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4A, 65–516 Zielona Góra, Poland

Received 28 October 2014; Accepted 2 January 2015

Academic Editor: Luisa Di Piazza

Copyright © 2015 Marian Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Marian Nowak, “A Riesz representation theory for completely regular Hausdorff spaces and its applications,” Open Mathematics, vol. 14, no. 1, pp. 474–496, 2016. View at Publisher · View at Google Scholar
  • Marian Nowak, “Completely continuous operators and the strict topology,” Indagationes Mathematicae, vol. 28, no. 2, pp. 541–555, 2017. View at Publisher · View at Google Scholar